Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[DGL+00]  Boolean products of BL-algebras

DiNoGeoLeu:00 (Article)
Author(s)Di Nola, Antonio and Georgescu, George and Leuştean, Laurenţiu
Title« Boolean products of BL-algebras »
JournalJournal of Mathematical Analysis and Applications
Volume251
Page(s)106--131
Year2000

BibTeX code
@article{DiNoGeoLeu:00,
  volume = 251,
  author = {Di Nola, Antonio and Georgescu, George and Leu\c stean, Lauren\c
            tiu},
  journal = {Journal of Mathematical Analysis and Applications},
  year = 2000,
  pages = {106--131},
  title = {Boolean products of BL-algebras},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!